MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812300
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that stent dislodged occurred.A 3.00 x 12mm synergy? xd drug-eluting stent was advanced for treatment.However, the device failed to cross the lesion, and the stent came off the balloon.No patient complications were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that stent dislodged occurred.A 3.00 x 12mm synergy? xd drug-eluting stent was advanced for treatment.However, the device failed to cross the lesion, and the stent came off the balloon.No patient complications were reported.It was further reported that the target lesion was located in the distal left main and circumflex artery.The stent separated from the balloon without inflation, and another balloon was advanced to expand the dislodged stent.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Investigation results: device analysis findings: the device was implanted and will not be returned; therefore, a technical analysis could not be performed.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of cause not established.This conclusion code is based on the event description and lack of information provided.It was reported that the stent separated from the balloon without inflation, and another balloon was advanced to expand the dislodged stent.A good faith effort was conducted to obtain additional clarification from the customer/account; however, no further information was available.The complaint device was not returned for analysis therefore reported allegation could not be confirmed.Based on the medical review task conducted for this complaint, the reported clinical event is anticipated per the instructions for use (ifu).As a result, the investigation is limited, and no definitive conclusions can be drawn based on the incomplete and unclear data provided.
 
Event or Problem Description

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24306425
Report Number2124215-2026-07465
Device Sequence Number14738093
Product Code NIQ
UDI-Device Identifier08714729980957
UDI-Public(01)08714729980957(17)270827(10)37395801
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941812300
Device Catalogue NumberH7493941812300
Device Lot Number0037395801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/12/2026
04/08/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/03/2026
04/20/2026
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight83 KG
Patient EthnicityNon Hispanic
Patient RaceWhite